Study Guid Essay

4062 Words17 Pages
Spring 2015 Study Guide RNSG 1301 Pharmacology Quiz #6 (Ch 31-36z0 Questions 1-31 and multiple response questions 1-6 ) and Ch 37-40 Answers included for 32-48 and all multiple response questions (7 total) Multiple Choice Identify the choice that best completes the statement or answers the question. ____ 1. A patient with schizophrenia has been taking an antipsychotic drug for several days. The nurse enters the patient’s room to administer a dose of haloperidol (Haldol) and finds the patient having facial spasms. The patient’s head is thrust back, and the patient is unable to speak. What will the nurse do? a.|Administer the haloperidol as ordered.| b.|Discuss increasing the haloperidol dose with the provider.| c.|Request an order to give diphenhydramine.| d.|Request an order to give levodopa.| ____ 2. A patient who is taking an antipsychotic drug for schizophrenia comes to the clinic for evaluation. The nurse observes that the patient has a shuffling gait and tremors and is drooling. The nurse will ask the patient’s provider about which course of action? a.|Administering a direct dopamine antagonist| b.|Giving an anticholinergic medication| c.|Increasing the dose of the antipsychotic drug| d.|Stopping the antipsychotic drug| ____ 3. A patient is taking an FGA for schizophrenia. The nurse notes that the patient has trouble speaking and chewing and observes slow, wormlike movements of the patient’s tongue. The nurse recognizes which adverse effect in this patient? a.|Acute dystonia| b.|Akathisia| c.|Parkinsonism| d.|Tardive dyskinesia| ____ 4. A nurse provides teaching for a patient about to begin taking a first-generation antipsychotic drug for schizophrenia. Which statement by the patient indicates a need for further teaching about side effects of these drugs? a.|“I may experience excess saliva, tears and need to urinate.”|

More about Study Guid Essay

Open Document